# SDR FDEA202201050278

- Difficulty date: January 5, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 71,309 hours, 24,049 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N200348H
- Part serial: 000790
- Condition: Delaminated
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP TRAILING EDGE MID DELAMINATION REPAIRED RH WING INBD FLAP TRAILING EDGE MID SKIN PER B757 SRM57-53-01-2R REPAIR 1   & SRM51-70-10-2R REPAIR 4. TRACKING EA: F-5750-T0366626 P1 WAS ISSUED, TITLE: WING -   FLIGHT SURFACES  - RH INBOARD MAIN FLAP TRAILING EDGE SKIN DELAMINATION REPAIR -   RSC TRACKING.  THIS IS CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
